National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in applied Clifford algebras(2,297)
ISSN: 0188-7009
1    
Quaternion Fourier Transform on Quaternion Fields and Generalizations 期刊论文

Advances in Applied Clifford Algebras     ISSN:0188-7009  Volume:17  Issue:3  Page:497-517  

Hitzer Eckhard M. S;  

来源数据库:[Web of Science, Scopus]         被引频次:84

文摘信息 获取全文 问图书馆员

2    
On T-Magnetic Biharmonic Particles with Energy and Angle in the Three Dimensional Heisenberg Group H 期刊论文

Advances in Applied Clifford Algebras     ISSN:0188-7009  Volume:28  Issue:1  Page:1-15  

Körpinar;   ;   Talat,;  

来源数据库:[Web of Science, Scopus]         被引频次:16

文摘信息 获取全文 问图书馆员

3    
The Theory of Local Mass Dimension One Fermions of Spin One Half 期刊论文

Advances in Applied Clifford Algebras     ISSN:0188-7009  Volume:27  Issue:3  Page:2247-2285  

Ahluwalia Dharam Vir;  

来源数据库:[Web of Science, Scopus]         被引频次:18

文摘信息 获取全文 问图书馆员

4    
Determinantal Representations of Solutions to Systems of Quaternion Matrix Equations 期刊论文

Advances in Applied Clifford Algebras     ISSN:0188-7009  Volume:28  Issue:1  Page:1-16  

Kyrchei Ivan;  

来源数据库:[Web of Science, Scopus]         被引频次:14

文摘信息 获取全文 问图书馆员

5    
Clifford algebra approach of 3D Ising model 期刊论文

Advances in Applied Clifford Algebras     ISSN:0188-7009  Volume:29  Issue:1  Page:1-28  

Zhang Zhidong;   Suzuki Osamu;   March Norman H;  

来源数据库:Web of Science         被引频次:7

文摘信息 获取全文 问图书馆员

6    
On Fibonacci Quaternions 期刊论文

Advances in Applied Clifford Algebras     ISSN:0188-7009  Volume:22  Issue:2  Page:321-327  

Halici Serpil;  

来源数据库:[Web of Science, Scopus]         被引频次:65

文摘信息 获取全文 问图书馆员

7    
Structure, Properties and Applications of Some Simultaneous Decompositions for Quaternion Matrices Involving phi-Skew-Hermicity 期刊论文

ADVANCES IN APPLIED CLIFFORD ALGEBRAS     ISSN:0188-7009  Volume:29  Issue:1  

He ZH;  

被引频次:5

文摘信息 问图书馆员

8    
Directional uncertainty principle for quaternion fourier transform 期刊论文

Advances in Applied Clifford Algebras     ISSN:0188-7009  Volume:20  Issue:2  Page:271-284  

Hitzer Eckhard M.S;  

被引频次:37

文摘信息 问图书馆员

9    
A New Version of Normal Magnetic Force Particles in 3D Heisenberg Space 期刊论文

Advances in Applied Clifford Algebras     ISSN:0188-7009  Volume:28  Issue:4  Page:1-13  

Körpinar;   ;   Talat,;  

来源数据库:[Web of Science, Scopus]         被引频次:7

文摘信息 获取全文 问图书馆员

10    
On Hermitian Solutions of the Split Quaternion Matrix Equation AXB plus CXD = E 期刊论文

ADVANCES IN APPLIED CLIFFORD ALGEBRAS     ISSN:0188-7009  Volume:27  Issue:4  Page:3235-3252  

Yuan SF;   Wang QW;   Yu YB;   Tian Y;  

被引频次:11

文摘信息 问图书馆员

11    
Three-Dimensional Quadrics in Conformal Geometric Algebras and Their Versor Transformations 期刊论文

Advances in Applied Clifford Algebras     ISSN:0188-7009  Volume:29  Issue:3  Page:1-16  

Hitzer Eckhard;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

12    
A System of Coupled Quaternion Matrix Equations with Seven Unknowns and Its Applications 期刊论文

Advances in Applied Clifford Algebras     ISSN:0188-7009  Volume:29  Issue:3  Page:1-24  

He Zhuo-Heng;  

来源数据库:Web of Science         被引频次:2

文摘信息 获取全文 问图书馆员

13    
Growth Theorems in Slice Analysis of Several Variables 期刊论文

Advances in Applied Clifford Algebras     ISSN:0188-7009  Volume:29  Issue:5  Page:1-15  

Ren Guangbin;   Yang Ting;  

来源数据库:Web of Science        

文摘信息 获取全文 问图书馆员

14    
Modified Spherical Harmonics in Several Dimensions 期刊论文

Advances in Applied Clifford Algebras     ISSN:0188-7009  Volume:29  Issue:5  Page:1-17  

Leutwiler Heinz;  

文摘信息 问图书馆员

15    
Szegö–Radon Transform for Biaxially Monogenic Functions 期刊论文

Advances in Applied Clifford Algebras     ISSN:0188-7009  Volume:29  Issue:5  Page:1-20  

Hu Ren;   Raeymaekers Tim;   Sommen Franciscus;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

16    
Some Constructions of Multiplicative $$\varvec{n}$$ n -ary hom–Nambu Algebras 期刊论文

Advances in Applied Clifford Algebras     ISSN:0188-7009  Volume:29  Issue:5  Page:1-18  

Ben Hassine Abdelkader;   Mabrouk Sami;   Ncib Othmen;  

文摘信息 问图书馆员

17    
varvec{(m,h)}$$ (m,h) -Monogenic Functions Related to Axially Symmetric Helmholtz Equations 期刊论文

Advances in Applied Clifford Algebras     ISSN:0188-7009  Volume:29  Issue:5  Page:1-11  

Dinh Doan Cong;  

文摘信息 问图书馆员

18    
On Pauli’s Theorem in the Clifford Algebra $${\varvec{R}}_\mathbf{1,3 } $$ R 1 , 3 期刊论文

Advances in Applied Clifford Algebras     ISSN:0188-7009  Volume:29  Issue:5  

Kuznetsov S. P;   Mochalov V. V;   Chuev V. P;  

问图书馆员

19    
On Pauli's Theorem in the Clifford Algebra R1,3 期刊论文

Advances in Applied Clifford Algebras     ISSN:0188-7009  Volume:29  Issue:5  Page:1  

Kuznetsov S. P;   Mochalov V. V;   Chuev V. P;  

问图书馆员

20    
Cramer’s Rule for the General Solution to a Restricted System of Quaternion Matrix Equations 期刊论文

Advances in Applied Clifford Algebras     ISSN:0188-7009  Volume:29  Issue:5  Page:1-17  

Song Guang-Jing;   Yu Shao-Wen;  

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×